Kwangho Choiy | Mathematics | SIU

Southern Illinois University



College of Engineering

Kwangho Choiy

Associate Professor

kwangho choiy photo

P: 618.453.6508


O: Neckers 283


Associate Professor; Ph.D., Purdue University, West Lafayette, 2012. Number Theory, Automorphic Forms and Representation Theory

Research Interests: 

My research interest lies in the fields of number theory, automorphic forms, representation theory, and harmonic analysis on reductive p-adic groups. I am particularly interested in questions arising from the Langlands program.


  1. Transfer of Plancherel measures for unitary supercuspidal representations between p-adic inner forms, Canadian Journal of Mathematics 66 (2014) no. 3, 566-595.
  2. Transfer of R-groups between p-adic inner forms of SL(n) (with David Goldberg), Manuscripta Mathematica, Volume 146, Issue 1 (2015), 125-152.
  3. Invariance of R-groups between p-adic inner forms of quasi-split classical groups (with David Goldberg), Transactions of the American Mathematical Society 368 (2016), no. 2, 1387-1410.
  4. Generalized pseudo-coefficients of discrete series of p-adic groups, Asian Journal of Mathematics 20 (2016), no. 5, 969-988.
  5. The local Langlands conjecture for the p-adic inner form of Sp(4)International Mathematics Research Notices 2017; 2017 (6): 1830-1889.
  6. Behavior of R-groups for p-adic inner forms of quasi-split special unitary groups (with David Goldberg),  A special issue of the Bulletin of the Iranian Mathematical Society in honor of Professor Freydoon Shahidi's 70th birthday, Vol. 43 (2017), No. 4, 117-141.
  7. The local Langlands conjecture for p-adic GSpin(4), GSpin(6), and their inner forms (with Mahdi Asgari), Forum Mathematicum, De Gruyter, Vol. 29, Issue 6 (2017), 1261-1290.
  8. R-group and Multiplicity in restriction for unitary principal series of GSpin and Spin (with Dubravka Ban and David Goldberg), A special volume GANITA proceedings (Geometry, Algebra, Number Theory, and Their Information Technology) of Springer Proceedings in Mathematics & Statistics, in honor of Kumar Murty's 60th birthday, Vol. 251 (2018), 59-69.
  9. On multiplicity in restriction of tempered representations of p-adic groups, Mathematische Zeitschrift, Vol 291, Issue 1-2 (2019), 449-471.